# SDR C2XA07RI005

- Difficulty date: February 19, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N13958
- Make and model: Emb EMB-145LR
- Aircraft serial: 145085
- Aircraft time: 19,838 hours, 14,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3025101
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIC - MX DURING ROUTINE MAINTENANCE, MX FOUND LT & RT OVERWING EMERGENCY LIGHTS INOP.  MX TROUBLESHOT THE PROBLEM AND FOUND EMERGENCY POWER SUPPLY NR 4 INOP.  MX REMOVED AND REPLACED POWER SUPPLY AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
